Posted by: cheryl lynn | 2012-03-27

High blood pressure

hi yesterday my mum aged 54, currently on medication for high blood pressure, was blleeding in cloths, profusely thru her mouth, pressure on admission to hospital was 200/120, how can she control and she also recently started a high does on HRT treatment, would thi be related to the bleeding or what can be the cause of this? please help. thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


This type of bleeding will have to be investigated by a doctor. It is possible that she had a nose bleed due to her high blood pressure. This might have been the reason for the bleeding through her mouth. There are other factors that will have to be investigated, like a local site of bleeding in the mouth or bleeding due to coughing up blood or bleeding due to vomitting blood, like in the case of a bleeding ulcer.

Your mother's symptoms are not due to the HRT treatment.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.